Estimates of support functions of averaged differential inclusions
Matematičeskie zametki, Tome 50 (1991) no. 3, pp. 135-142
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_3_a17,
author = {O. P. Filatov},
title = {Estimates of support functions of averaged differential inclusions},
journal = {Matemati\v{c}eskie zametki},
pages = {135--142},
year = {1991},
volume = {50},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_3_a17/}
}
O. P. Filatov. Estimates of support functions of averaged differential inclusions. Matematičeskie zametki, Tome 50 (1991) no. 3, pp. 135-142. http://geodesic.mathdoc.fr/item/MZM_1991_50_3_a17/